# SDR 96FDEA01588

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shelf
- Part number: 65504531
- Condition: Cracked
- Location: Bs 336
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0689 - 042, WHILE WORKING NR0669 FOUND NOSE GEAR DRAG BRACE SUPPORT BEAM TO BE CRACKED BS 336 WL 153 LBL 13 TO LBL 20.  *S/D*  REMOVED DRAG BRACE SHELF, INSTALLED NEW DRAG  BRACE SHELF AND  REINSTALLED ALL ITEMS REMOVED FOR ACCESS IAW FEDEX EA 7-5310-31130, AT BS 336 TO 360 WL 153 LBL 15 TO RBL 15.
